Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Fourier multipliers for Lp on Chébli-Trimèche hypergroups

Bloom, W.R. and Xu, Z. (2000) Fourier multipliers for Lp on Chébli-Trimèche hypergroups. Proceedings of the London Mathematical Society, 80 (3). pp. 643-664.

Link to Published Version: http://dx.doi.org/10.1112/S0024611500012326
*Subscription may be required

Abstract

In this paper we consider Fourier multipliers for $L^p$ $(p>1)$ on Chébli-Trimèche hypergroups and establish a version of Hörmander's multiplier theorem. As applications we give some results concerning the Riesz potentials and oscillating multipliers.

Item Type: Journal Article
Murdoch Affiliation: School of Engineering
Publisher: Oxford University Press
Copyright: 1999 London Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/18308
Item Control Page Item Control Page